English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19106101      Online Users : 336
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17735

Title: Periodic Solutions of an Infinite Dimensional Hamiltonian System
Authors: Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Keywords: Infinite-dimensional Hamiltonian system;Periodic solutions;Variational method
Date: 2005-09
Issue Date: 2013-12-30T06:51:49Z
Publisher: Rocky Mountain Mathematics Consortium
Abstract: We establish existence and multiplicity of periodic solutions to the infinite dimensional Hamiltonian system { ∂ tu - Δ xu = H v(t,x,u,v)-∂ tv- Δ xv = H u(t,x,u,v) for (t,x) ∈ R × Ω, where Ω⊂R N is a bounded domain or Ω = R N. When Ω is bounded, we treat the situations where H(t, x, z) is, with respect to z = (u, v), sub- or superquadratic, or concave and convex, and discuss also the convergence to homoclinics of sequences of subharmonic orbits. If Ω = R N, we handle the case of superquadratic nonlinearities.
Relation: Rocky Mountain Journal of Mathematics, 35(6): 1881-1908
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML305View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback